Chlorpromazine-induced Exfoliative Photoallergic Reaction
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Despite the availability of second-generation antipsychotic drugs, chlorpromazine is still commonly used in Korea and many other countries due to its cost effectiveness, particularly for patients experiencing psychomotor excitement. Adverse effects of chlorpromazine include photosensitivity and phototoxic and photoallergic skin reactions. We present a case of severe photoallergic skin reactions to chlorpromazine that developed 3 days after use of the drug. The skin lesions resolved completely within one week after stopping the drug. A previous history of exposure to chlorpromazine was unknown and the patient had never previously experienced any form of drug-induced photosensitivity. This case highlights the need for awareness of the cutaneous adverse effects of chlorpromazine and the importance of educating patients.
Abstract
Despite the availability of second-generation antipsychotic drugs, chlorpromazine is still commonly used in Korea and many other countries due to its cost effectiveness, particularly for patients experiencing psychomotor excitement. Adverse effects of chlorpromazine include photosensitivity and phototoxic and photoallergic skin reactions. We present a case of severe photoallergic skin reactions to chlorpromazine that developed 3 days after use of the drug. The skin lesions resolved completely within one week after stopping the drug. A previous history of exposure to chlorpromazine was unknown and the patient had never previously experienced any form of drug-induced photosensitivity. This case highlights the need for awareness of the cutaneous adverse effects of chlorpromazine and the importance of educating patients.
참고문헌 (15)
- Harber LC, "Mechanisms of drug photosensitivity reactions", Toxicol Appl Pharmacol, (Supplement3), pp.58~67 (1969)
- Drucker AM, "Drug-induced photosensitivity, culprit drugs, management and prevention", Drug Saf, 34, pp.821~837 (2011)
- Warnock JK, "Adverse cutaneous reactions to antipsychotics", Am J Clin Dermatol, 3, pp.629~636 (2002)
- Ebstein JH, "A study of photosensitivity occurring with chlorpromazine therapy", J Invest Dermatol, 28, pp.329~338 (1957)
- Satanove A, "Phototoxic reactions induced by high dose of chlorpromazine and thioridazine", JAMA, 200, pp.209~212 (1967)
- Calan CD, "Occupational dermatitis from chlorpromazine", Trans St Johns Hosp Dermatol Soc, 48, pp.49~74 (1963)
- Jung EG, "Invitro studies on chlorpromazine photoallergy", Arch Klin Exp Dermatol, 237, pp.501~506 (1970)
- Johnson BE, "Cellular mechanisms of chlorpromazine Photosensitivity", Proc Roy Soc Med, 67, pp.871~873 (1974)
- Moore DE, "Drug-induced cutaneous photosensitivity:Incidence, mechanism, prevention and management", Drug Saf, 25, pp.345~372 (2002)
- Korzeniowska K, "Photosensitivity reactions in the elderly population : questionnaire-based survey and literature review", Ther Clin Risk Manag, 15, pp.1111~1119 (2019)
- Heng YK, "Cutaneous adverse drug reactions in the elderly", Curr Opin Allergy Clin Immunol, 15, pp.3007~ (2015)
- Verdel BM, "Risk of drug-induced photosensitivity : focus on spectroscopic and molecular characteristics", Pharmacoepidemiol Drug Saf, 18, pp.602~609 (2009)
- Fritsch PO, "Drug-induced Stevens-Johnson syndrome", toxic epidermal necrolysis, 2000, pp.1, 349~360
- Esteve-Martínez A, "Photoallergic contact dermatitis due to chlorpromazine : a report of 2 cases", Actas Dermosifiliogr, 106, pp.518~520 (2015)
- Dhanasekaran S, "Chlorpromazineinduced severe exfoliative photoallergic reaction", Int J Nutr Pharmacol Neurol Dis, 5, pp.34~36 (2015)
